# SDR 2002F00094

- Difficulty date: December 16, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CARGO DOOR WARNING LIGHT CAME ON.  CREW RETURNED TO STATION.  THE CARGO WARNING LIGHT STAYED ON.  DOOR HANDLE CLOSURE OR MICROSWITCH RIGGING.  ADJUSTED CARGO DOOR REAR BOTTOM BAYONET MICROSWITCH.  ALL OTHER SWITCHES, CLICK CLACKS, AND WARNING SYSTEM WIRING WERE CHECKED, NO DEFECTS WERE NOTED.  SYSTEM OPS CHECKED GOOD.  (M)
